MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although there was no indication of an injury to the patient or a manufacturing process issue, this failure mode is now being reported due to previously establishing that if this malfunction were to reoccur, a serious injury may occur.
 
Event or Problem Description
Surgeon was in the initial process of inserting device down the patient's esophagus.The device was in the proximal esophagus when the surgeon experienced some resistance in progressing down the esophagus.The physician extracted the device.Following removal it was noticed the elastic band which holds the distal tip of the endoscope in place against the distal tip of the device during insertion was broken.There were no adverse patient effects and a second device was opened and used to successfully complete the procedure.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key5368436
Report Number3005473391-2015-00094
Device Sequence Number16329549
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)170831(10)402053
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Report Date (Section B) 01/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2017
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot Number402053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2015
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight68